# SDR SWAA2024040156051

- Difficulty date: February 25, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N8314L
- Make and model: Boeing 737-8H4
- Aircraft serial: 36990
- Aircraft time: 38,013 hours, 17,726 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Bs 927-947 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WEB - INTERCOSTAL LOCATED BS 927 TO BS 947.5 AND S-25R AFT CARGO COMPARTMENT 2024-145921<[01] REPLACED WEB - INTERCOSTAL LOCATED BS 927 TO BS 947.5 AND S-25R AFT CARGO COMPARTMENT IAW SRM B737-800 51-10-02 ITEM 9 AND DRAWING # 147A7500 REV. -. SEE INDIVIDUAL SIGN OFF BELOW.;[02] TASK COMPLETED  SEE INDIVIDUAL SIGN OFF BELOW
